# SDR QXEA200602965

- Difficulty date: October 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - SEAT TRACK NR 13 HAS CHAFES, SCRATCHES, AND NICKS AT STATION X250 TO X236, X256 TO X260, X270, X298, X305 TO X324, X368 TO X373, X392, X428, X439 TO X455, X485 TO X469, X502 TO X508.  REPAIRED IAW RD8/4-53-884.
